# SDR ASAA2015021610669

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 28,778 hours, 8,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS'EXIT FWD FACING EMERGENCY EXIT SIGN MISSING AFT MID CABIN. ACFT GROUNDED.  RESOLVED ON W/O: 289535 TC: N/R-00002, REMOVED FIRE RETARDANT CARGO PIT TAPE AND INSTALLED FORWARD FACING EMERGENCY EXIT SIGN, PN 82000-37710. TIS CLEARS MEL 33-15D. PLACARD CONTROL NR 0216009 REMOVED.
